MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 2.9MM #2 BLUE MB SNGL NGLE; SPORTSMED, IMPLANTS

ZIMMER BIOMET, INC. JGRKNT 2.9MM #2 BLUE MB SNGL NGLE; SPORTSMED, IMPLANTS
Model Number N/A
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign - event occurred in (b)(6).Visual examination of the returned product identified that the anchor was visually conforming to print.Medical records were not provided.Dhr was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during surgery, the anchor got pulled out from burr hole when the surgeon pulled the suture after it was implanted.Attempts have been made and additional information on the reported event is unavailable.
 
Additional Manufacturer Narrative
This report was submitted in error.All information pertaining to this complaint was filed under the resubmission of the initial report.Initial report: 0001825034-2019-04180.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT 2.9MM #2 BLUE MB SNGL NGLE
Common Device Name
SPORTSMED, IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9652700
Report Number0001825034-2019-04180
Device Sequence Number1877287
Product Code MBI
UDI-Device Identifier00880304522350
UDI-Public(01)00880304522350
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2023
Device Model NumberN/A
Device Catalogue Number912029
Device Lot NumberP11308
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/13/2019
Supplement Date Received by Manufacturer09/13/2019
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date02/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1